# SDR ZZDA2010600

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE HAS FALLEN FROM THE PACKAGING TO THE FLOOR.  REMOVED AND REPLACED L-1 SLIDE REF 25-00.
